# SDR P9KA2015120801

- Difficulty date: December 4, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N1301L
- Make and model: Cessna T207A
- Aircraft serial: 20700641
- Aircraft time: 12,088 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 18200114
- Part serial: 1454
- Condition: Leaking
- Location: Rt Wing
- Part time: 2,637 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

THE ACFT WAS WRITTEN UP & INVESTIGATED MULTIPLE TIMES DUE TO FUEL SMELL IN THE CABIN.  AFTER SEVERAL ATTEMPTS TO FIX THE PROBLEM, PROCESS OF ELIMINATION LED TO THE RT WING TANK LEAKING.  BECAUSE THE ACFT HAD A FIBERGLASS TANK INSTALLED, THE WING & BUTT RIB HAD TO BE REMOVED TO VERIFY THIS.  ON REMOVAL OF THE TANK, 3 AREAS WERE FOUND WITH EVIDENCE OF SUBSTANTIAL LEAKAGE & 3 OR 4 OTHER SMALL SEEPS.  BECAUSE OF THE DIFFICULTIES INVOLVED WITH INSPECTING & ACCESSING THE FIBERGLASS TANK FOR REPAIR, IT WILL BE REPLACED WITH THE OEM STYLE FUEL BLADDERS.  SUSPECT LEAKS WERE DUE TO THE AGE OF THE TANK & OR POOR QUALITY CONTROL FROM THE MFG LEADING TO POROUS SPOTS IN THE RESIN, BECAUSE THERE WAS NO VISIBLE INDICATION OF CRACKS AT THE LEAK LOCATIONS.
